Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 792632, 10 pages
http://dx.doi.org/10.1155/2008/792632
Research Article

The Finite Discrete KP Hierarchy and the Rational Functions

1CIMAT, 36000 Guanajuato, Mexico and ICIMAF, 10600 La Habana, Cuba
2Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Antioquia, Medellín 1226, Colombia

Received 27 November 2007; Accepted 6 June 2008

Academic Editor: Stevo Stević

Copyright © 2008 Raúl Felipe and Nancy López. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The set of all rational functions with any fixed denominator that simultaneously nullify in the infinite point is parametrized by means of a well-known integrable system: a finite dimensional version of the discrete KP hierarchy. This type of study was originated in Y. Nakamura's works who used others integrable systems. Our work proves that the finite discrete KP hierarchy completely parametrizes the space of rational functions of the form , where is a polynomial of order with nonzero independent coefficent. More exactly, it is proved that there exists a bijection from to the moduli space of solutions of the finite discrete KP hierarchy and a compatible linear system.